# SDR FDEA201104061362

- Difficulty date: April 6, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DENT SEEN FROM EXTERIOR SKIN FR 17-18 LT SIDE.  LEVEL WITH OUTFLOW BLANK 24" UP FROM SKIN EDGE.  DAMAGE SITE REWORKED AS DETAILED ON EA 6-5330-150106. AREA BLENDED, ASSESSED, SURFACE FINISH   INSPECTED AND REPROTECTED. NO DAMAGE APPARENT.
